Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2013 | Conference Paper | IST-REx-ID: 2210 | OA
Biedl, Therese, Martin Held, and Stefan Huber. “Reconstructing Polygons from Embedded Straight Skeletons.” In 29th European Workshop on Computational Geometry, 95–98. TU Braunschweig, 2013.
View | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, Florian. “Van Der Corput Sequences and Linear Permutations.” Electronic Notes in Discrete Mathematics 43 (2013): 43–50. https://doi.org/10.1016/j.endm.2013.07.008.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek, Martin, Marek Krcál, Jiří Matoušek, Lukáš Vokřínek, and Uli Wagner. “Extending Continuous Maps: Polynomiality and Undecidability.” In 45th Annual ACM Symposium on Theory of Computing, 595–604. ACM, 2013. https://doi.org/10.1145/2488608.2488683.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812 | OA
Attali, Dominique, Ulrich Bauer, Olivier Devillers, Marc Glisse, and André Lieutier. “Homological Reconstruction and Simplification in R3.” In Proceedings of the 29th Annual Symposium on Computational Geometry, 117–25. ACM, 2013. https://doi.org/10.1145/2462356.2462373.
View | Files available | DOI | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2815
Edelsbrunner, Herbert, Brittany Terese Fasy, and Günter Rote. “Add Isotropic Gaussian Kernels at Own Risk: More and More Resilient Modes in Higher Dimensions.” Discrete & Computational Geometry 49, no. 4 (2013): 797–822. https://doi.org/10.1007/s00454-013-9517-x.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2822 | OA
Topp, Christopher, Anjali Iyer Pascuzzi, Jill Anderson, Cheng Lee, Paul Zurek, Olga Symonova, Ying Zheng, et al. “3D Phenotyping and Quantitative Trait Locus Mapping Identify Core Regions of the Rice Genome Controlling Root Architecture.” PNAS 110, no. 18 (2013): E1695–1704. https://doi.org/10.1073/pnas.1304354110.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner, Herbert, and Florian Pausinger. “Stable Length Estimates of Tube-like Shapes.” In 17th IAPR International Conference on Discrete Geometry for Computer Imagery, 7749:XV–XIX. Springer, 2013. https://doi.org/10.1007/978-3-642-37067-0.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2859 | OA
Bendich, Paul, Herbert Edelsbrunner, Dmitriy Morozov, and Amit Patel. “Homology and Robustness of Level and Interlevel Sets.” Homology, Homotopy and Applications 15, no. 1 (2013): 51–72. https://doi.org/10.4310/HHA.2013.v15.n1.a3.
View | DOI | Download Preprint (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2887 | OA
Fang, Suqin, Randy Clark, Ying Zheng, Anjali Iyer Pascuzzi, Joshua Weitz, Leon Kochian, Herbert Edelsbrunner, Hong Liao, and Philip Benfey. “Genotypic Recognition and Spatial Responses by Rice Roots.” PNAS 110, no. 7 (2013): 2670–75. https://doi.org/10.1073/pnas.1222821110.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2901 | OA
Chen, Chao, Vladimir Kolmogorov, Zhu Yan, Dimitris Metaxas, and Christoph Lampert. “Computing the M Most Probable Modes of a Graphical Model,” 31:161–69. JMLR, 2013.
View | Download None (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2906 | OA
Kerber, Michael, and Herbert Edelsbrunner. “3D Kinetic Alpha Complexes and Their Implementation.” In 2013 Proceedings of the 15th Workshop on Algorithm Engineering and Experiments, 70–77. Society of Industrial and Applied Mathematics, 2013. https://doi.org/10.1137/1.9781611972931.6.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
Chen, Chao, and Michael Kerber. “An Output Sensitive Algorithm for Persistent Homology.” Computational Geometry: Theory and Applications 46, no. 4 (2013): 435–47. https://doi.org/10.1016/j.comgeo.2012.02.010.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2849 | OA
Edelsbrunner, Herbert, and Nataliya Strelkova. “On the Configuration Space of Steiner Minimal Trees.” Russian Mathematical Surveys 67, no. 6 (2012): 1167–68. https://doi.org/10.1070/RM2012v067n06ABEH004820.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
Edelsbrunner, Herbert, Oleg Musin, Alexey Ukhalov, Olga Yakimova, Vladislav Alexeev, Victoriya Bogaevskaya, Andrey Gorohov, and Margarita Preobrazhenskaya. “Fractal and Computational Geometry for Generalizing Cartographic Objects.” Modeling and Analysis of Information Systems 19, no. 6 (2012): 152–60.
View | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
Edelsbrunner, Herbert, and Olga Symonova. “The Adaptive Topology of a Digital Image,” 41–48. IEEE, 2012. https://doi.org/10.1109/ISVD.2012.11.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
Pausinger, Florian. “Weak Multipliers for Generalized van Der Corput Sequences.” Journal de Theorie Des Nombres Des Bordeaux 24, no. 3 (2012): 729–49. https://doi.org/10.5802/jtnb.819.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner, Herbert, and Nataliya Strelkova. “Configuration Space for Shortest Networks .” Uspekhi Mat. Nauk 67, no. 6 (2012): 203–4. https://doi.org/10.4213/rm9503.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, Nikolai, Herbert Edelsbrunner, and Oleg Musin. “On the Optimality of Functionals over Triangulations of Delaunay Sets.” Russian Mathematical Surveys 67, no. 4 (2012): 781–83. https://doi.org/10.1070/RM2012v067n04ABEH004807.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, Georg, Yll Haxhimusa, and Adrian Ion. “Interactive Labeling of Image Segmentation Hierarchies,” 7476:11–20. Springer, 2012. https://doi.org/10.1007/978-3-642-32717-9_2.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich, Eric, Dan Halperin, Michael Kerber, and Roza Pogalnikova. “Deconstructing Approximate Offsets.” Discrete & Computational Geometry 48, no. 4 (2012): 964–89. https://doi.org/10.1007/s00454-012-9441-5.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed